Quetiapine in high doses can be the best and the worsts medication in high doses.I have had hallucinations where i saw the devil at night with unimaginable fear and at the same time felt and evil presence. "panic attacks or anxiety" Doesn't compare to that experience. I had to stop the high doses, but regardless the next day I felt better than normal. the good side is I felt whole and extremely confident throughout my day-to-day activities. But because of bad side effects, diminishing the dose from 1100mg to 100 mg I sleep great but don't have that focus of being confident, I am wondering if other people have similar experiences? I'm thinking of asking my doctor if I can take some in the morning to get that confidence back, without the drowsiness during the day. Regardless if I feel a little drowsy in the morning it's well worth the confidence that it gives me and the focus and to feel whole like never before which I have experienced during that day, it is fantastic. I wouldn't have the horror that it gave me to a person on death row. I made at least 10 911 calls at night. I'm 59 years old and have never called 911 for anything before or since.
Sounds like a pretty scarey side effect. Just wondering if it was due to the extra high dose. Quetiapine is generally not prescribed above 800mgs and you said you were taking 1100mgs. That is 300mgs above the recommended max. It is prescribed either for once a day if extended release or 2 to 3 times a day for immediate release so it is possible your doctor might prescribe for daytime use. Do not increase on your own as you must titrate up slowly with this medication. Best to talk with the doctor before adjusting the dosage of this medication.
Hi Donny55 That is a pretty big difference in dose your on the right track but don't do anything until you call the doctor asap You should not have to put up with the ups and downs this is not going to help matters at all please get a hold of your doctor as soon as possible... Chuck1957
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2012 • 3 answers
Posted 19 Dec 2013 • 2 answers
Posted 18 Feb 2014 • 6 answers
Posted 22 Oct 2014 • 5 answers
Posted 29 Jun 2016 • 1 answer